# SDR ASAA1159655

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 16,553 hours, 5,319 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU START THAN SHUT DOWN W/A FAULT LIGHT.  PERFORMED FIM 49 90 00 810 809.  REPLACED OIL FILTERS OPS & LEAK CHECK GOOD FAULT CLEARED.
